# SDR ASOA2014051610506

- Difficulty date: April 27, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 30,380 hours, 22,188 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CIRCUMFERENTIAL JOINT INTERFACE BS 280 AFT BETWEEN S26 - 27RT.  REPAIRED IAW SRM 51-21-06-001-001-A01.   MAJOR REPAIR.
